MathSciNet Relay Station
MathSciNet bibliographic data
MR1250269 58G25 (35P05 58G03)
Sturm, Karl-Theodor On the $L^p$-spectrum of uniformly elliptic operators on Riemannian manifolds. J. Funct. Anal. 118 (1993), no. 2, 442–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement